# SDR AU981206

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 85510001001
- Condition: Debonded
- Location: Horiz Stab
- Component: STABILIZER
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT HORIZONTAL STABILIZER LOWER SKIN DEBONDING.   PART TC:  27,742.
